# SDR SCNA202009085051

- Difficulty date: September 5, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N5683A
- Make and model: Boeing 737-8
- Aircraft serial: 32601
- Aircraft time: 57,621 hours, 28,026 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 5145177
- Part serial: 18294
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NR 1 RADIO PANEL SMOKING IN FLIGHT.  DIVERSION TO IFP.  SOURCE OF SMOKE DETERMINED ON NR 1 ACP, NR 1 ADF SELECTOR AND INDICATOR LIGHT.  REMOVED AND REPLACED NR 1 ACP, REF AMM 23-51-02.  CHECKS GOOD. PERFORMED GVI OF SURROUNDING AREA, WIRING, AND CIP'S D00131 AND D00133 @ P8 AREA.  NO FURTHER DEFECTS NOTED, OK FOR SERVICE.
